Scattering matrix for asymptotically euclidean manifolds
Journées équations aux dérivées partielles (1994), article no. 17, 14 p.
@article{JEDP_1994____A17_0,
     author = {Melrose, Richard B. and Zworski, Maciej},
     title = {Scattering matrix for asymptotically euclidean manifolds},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1994},
     zbl = {0878.58056},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1994____A17_0}
}
Melrose, Richard; Zworski, Maciej. Scattering matrix for asymptotically euclidean manifolds. Journées équations aux dérivées partielles (1994), article  no. 17, 14 p. http://www.numdam.org/item/JEDP_1994____A17_0/

[1] T. Christiansen. Scattering theory for manifolds with asymptotically cylindrical ends. to appear in J. Func. Anal. | Zbl 0837.58034

[2] L. Hörmander. The Analysis of Linear Partial Differential Operators. Springer Verlag, 1983-1985. | Zbl 0601.35001

[3] P. Lax and R. Phillips. Decaying modes for the wave equation in the exterior of an obstacle. Comm. Pure Appl. Math. 22 (1969), 737-787. | MR 40 #7641 | Zbl 0181.38201

[4] R. B. Melrose. Spectral and scattering theory for the Laplacian on asymptotically Euclidian spaces. to appear in Spectral and Scattering Theory. M. Ikawa ed., Marcel Dekker, 1994. | MR 95k:58168 | Zbl 0837.35107

[5] R. B. Melrose. The Atiyah-Patodi-Singer Index Theorem. A K Peters, Wellesley, MA, 1993. | MR 96g:58180 | Zbl 0796.58050

[6] R. B. Melrose. Pseudodifferential Operators, corners and singular limits. Proc. Int. Congress of Mathematicians 1990, Springer Verlag, Kyoto, 217-234. | Zbl 0743.58033

[7] R. B. Melrose and G. Uhlmann. Lagrangian intersections and the Cauchy problem. Comm. Pure and Appl. Math. 2 (1979), 483-519. | MR 81d:58052 | Zbl 0396.58006

[8] R. B. Melrose and M. Zworski. Scattering matrix for asymptotically Euclidean manifolds. in preparation.

[9] P. Perry. The Laplace operator on a hyperbolic manifold II. Eisenstein series and the scattering matrix. J. reine angew. Math. 398 (1989), 67-91. | MR 90g:58138 | Zbl 0677.58044